Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

What causes recurrent urge to pass stool?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2002
Answered : 3778 Questions
Question
This week I've experienced loose, lightly colored stool, accompanied by cramps and and urgency to go right away...this can go on on the 1/2 or one hour spacing and it does not feel like I totally empty my bowel.
Posted Sun, 24 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Ivo Ditah 2 hours later
Brief Answer:
Possible amebiasis!

Detailed Answer:
Hi and thank you so much for this query.

I am so sorry to hear about this recurrent urge to visit the toilet. These symptoms are suggestive of inflammation of the rectum and colon. The most common cause of this is intestinal amebiasis. This disease is transmitted through dirty water and poor hand and food hygiene. It is commonly treated by prescribing metronidazole for 5days. Talk to your doctors in order to get a prescription for this.

In all, intestinal amebiasis. Talk to your prescribing doctor for a script. If the cramps are severe, you could benefit from an anti spasmodic like hysocine.

I hope this helps. I wish you well. Thank you so much for using our services and do feel free to ask for more information and clarifications if need be.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor